Algebra i logika
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra Logika:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra Logika, 1969, Volume 8, Number 6, Pages 625–635 (Mi al1218)  

This article is cited in 3 scientific papers (total in 3 papers)

Nilpotent groups and Lie algebras. II

K. K. Andreev


Full text: PDF file (418 kB)

Bibliographic databases:
UDC: 518.45
Received: 28.07.1969

Citation: K. K. Andreev, “Nilpotent groups and Lie algebras. II”, Algebra Logika, 8:6 (1969), 625–635

Citation in format AMSBIB
\Bibitem{And69}
\by K.~K.~Andreev
\paper Nilpotent groups and Lie algebras. II
\jour Algebra Logika
\yr 1969
\vol 8
\issue 6
\pages 625--635
\mathnet{http://mi.mathnet.ru/al1218}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0286852}


Linking options:
  • http://mi.mathnet.ru/eng/al1218
  • http://mi.mathnet.ru/eng/al/v8/i6/p625

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    Erratum Cycle of papers

    This publication is cited in the following articles:
    1. D. I. Eidelkind, “Tochnye predstavleniya otnositelno svobodnykh grupp”, UMN, 26:4(160) (1971), 253–254  mathnet  mathscinet  zmath
    2. D. I. Èidel'kind, “Verbal products of Magnus groups”, Math. USSR-Sb., 14:4 (1971), 501–524  mathnet  crossref  mathscinet  zmath
    3. D. I. Èidel'kind, “On Magnus groups”, Math. USSR-Sb., 21:2 (1973), 207–220  mathnet  crossref  mathscinet  zmath
  • Алгебра и логика Algebra and Logic
    Number of views:
    This page:18
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022